# SDR AU961122

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211535E4
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Computer
- Condition: Contam-Water
- Location: Eng Intgrt Instr
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) AREA ABOVE E3 AND E4 ELECTRONICS PACK CONTAMINATED BY WATER  DURING HEAVY RAIN STORM - RIGHT EICAS COMPUTER ALSO CONTAMINATED BY WATER
